| Catalog Number |
K15A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent balloon kyphoplasty at l5 due to fracture.Intra-op, during inflation, the balloon of the inflatable bone tamp (ibt) burst at 200 psi.The balloon was immediately deflated and was replaced with a second ibt.No patient complications were reported due to this event.